Show ratings & reviews for

3.4 Overall Rating

Effectiveness

Tooltip icon

Ease of Use

Tooltip icon

Satisfaction

Tooltip icon

Most voted positive review

108 People found this comment helpful

I have been on this med for 4 plus years and will soon be changing to Femara....I have lost 30 pounds by changing my eating habits and reducing stress in my life...Minor hot flashes on occasion, with no prob because I already handled that when I went thru menopause. As I change meds and check this site, I find NEGATIVE remarks prevail and I wanted to assure someone to trust the med and stay positi...

Most voted negative review

9 People found this comment helpful

Hate Tamoxifen with a passion - severe side effects - hot flashes, mood swings, weight gain, cramps, memory loss, forgetfulness, loss of motivation. How come it prevents breast cancer when it is possible to cause three other types of cancer???? Shouldn't it prevent ALL cancers???? If I am on it to stop estrogen dominance, why can't I use natural progesterone cream instead which would do the same...

Shared reviews and ratings

Sharon | 45-54 | On medication for 5 to less than 10 years | Patient
5/21/2020
Condition: Breast Cancer
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

After lumpectomy and radiation put on tamoxifen hate this little tablet. I hope the cancer doesn't return after all the drama this pill causes. Hot flushes from hell day and hurendous through the night, very little sleep, weight gain with no way of losing it even when training every day and healthy eating in place.

Report this postFill 3Created with Sketch.
7XS6ge | 65-74 | Female | On medication for 1 to less than 2 years | Patient
3/5/2020
Condition: Breast Cancer
Overall rating 1.0
Effectiveness
Ease of Use
Satisfaction

Had lumpectomy January of 2019. 20 days radiation treatment. Cancer did not spread. Put on Tamoxifen. Lost quite a bit of hair up front. Developed awful hot flashes which occurred in the day and night. My hair would get wet from sweat pouring off my head. Legs began to swell, had bouts of nausea at the most inopportune times, not to mention muscle pains everywhere. Fainted in grocery store and that was it! My quality of life had gone down the tubes. I quit taking it on my own this year February 12. It's now March 5, still getting hot flashes, still have pain. Oncologist said take Vitamin E and that may help. Not! Anyway, saw oncologist two days ago. Said I'm off these pills, she suggested other kind, I said no way, I'll take my chances.

Report this postFill 3Created with Sketch.
Bam320 | 45-54 | On medication for 1 to less than 2 years | Patient
10/6/2019
Condition: Breast Cancer
Overall rating 1.7
Effectiveness
Ease of Use
Satisfaction

I have been on this medicine for almost 1 year since having a lumpectomy . I absolutely hate this medicine , the hot flashes , mood swings , fatigue , bones hurt . It may react differently on other people but I do not describe the hot flashes as that , I myself feel like Iâ??m on fire . If the oncologist wants to switch you to something else they are no different , same to worser side effects I have read . Makes me want to think about discontinuing the medicine .

Report this postFill 3Created with Sketch.
Moore | 35-44 | Female | On medication for 1 to 6 months | Patient
9/3/2018
Condition: Breast Cancer
Overall rating 2.0
Effectiveness
Ease of Use
Satisfaction

I was diagnosed for her2-positive breast cancer and October of 2017 I went through chemo as well as radiation chemo was horrible radiation my body tolerated 4 months ago I was introduced to this drug tamoxifen. I've been feeling horrible every since. I feel like I have had a stroke on my right side my brain hurts I have trouble thinking even completing daily tasks. I wake up to dizzy spells and hot flashes. Blurred vision, change in color vision, stomach pain, Headache.Hot flashes, vaginal discharge. pain or bone pain. Loss of interest in sex Trouble with sleeping.This drug I will not continue treatment. Not worth side effects.

Report this postFill 3Created with Sketch.
Lilly | 65-74 | On medication for less than 1 month | Patient
6/20/2018
Condition: Breast Cancer
Overall rating 3.0
Effectiveness
Ease of Use
Satisfaction

I am 69 years old and just completed radiation after a lumpectomy for invasive ductal carcinoma. Since I just started taking tamoxifen I really can't say anything about side effects, but I'd be anxious to hear from someone who is around my age and has taken tamoxifen for 5 years. The thought of the side effect of cancer of the uterus scares me. I still have a uterus and ovaries. My friend had to have a hysterectomy, from she swears using tamoxifen. Has anyone else experienced this? I'd like my quality of life in my senior years to be good, not worrying about something like this. Also, not to mention starting through menopause symptoms again along with a discharge? What's that about? I may be rethinking all this.

Report this postFill 3Created with Sketch.

IMPORTANT INFORMTAION ABOUT USER-GENERATED CONTENT ON WEBMD

The opinions expressed in WebMD User-generated content areas like communities, reviews, ratings, or blogs are solely those of the User, who may or may not have medical or scientific training. These opinions do not represent the opinions of WebMD. User-generated content areas are not reviewed by a WebMD physician or any member of the WebMD editorial staff for accuracy, balance, objectivity, or any other reason except for compliance with our Terms and Conditions.

Read More